Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Fluttering feeling above the stomach area. Causes?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1337 Questions
i feel fluttering above my stomach area
Posted Fri, 20 Apr 2012 in General Health
Answered by Dr. Mohammed Tauseef 27 minutes later

Thank you for the query.

I would like to know few more things which would help me in suggesting you better:

1.) Since how long do you have this Problem?
2.) Do you get chest pain?
3.) Do you have difficulty breathing?
4.) Do you have pain abdomen or diarrhea?

The fluttering in this region could be related to Heart, as it could coincide exactly with your heart beat. The other possibility could be, if you are slim, you could feel the pulsations of artery there or it could be any vascular structure (related to a blood vessel) of some sort and needs to be evaluated further.

Kindly get yourself examined by a Cardiologist first, if he/she founds no issue, you may want to get a Opinion from a Gastroenterologist.

Hope I have answered your query, I will be available to answer your follow up queries.

Wish you Good Health.

Take Care.

Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor